Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 20, 2008, 3:36 PM EDT for Rensselaer County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 3:36 PM EDT (19:36 UTC)
- Expired
- Jun 20, 2008, 4:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Rensselaer County, NY
The radar
The Albany radar (KENX), 59 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 201936 SVRALY NYC083-202030- /O.NEW.KALY.SV.W.0084.080620T1936Z-080620T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 336 PM EDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 430 PM EDT * AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR CENTER BRUNSWICK...OR 6 MILES NORTHEAST OF COHOES...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRAFTON BY 400 PM EDT... 6 MILES SOUTH OF HOOSICK FALLS BY 410 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4293 7329 4272 7330 4277 7367 4293 7365 TIME...MOT...LOC 1936Z 277DEG 17KT 4283 7360 $$ BGM
3 follow-up statements
000 WWUS51 KALY 201952 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 350 PM EDT FRI JUN 20 2008 NYC083-202030- /O.CON.KALY.SV.W.0084.000000T0000Z-080620T2030Z/ RENSSELAER NY- 350 PM EDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHERN RENSSELAER COUNTY... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR LINCOLNVILLE...OR 8 MILES NORTHEAST OF COHOES...MOVING EAST AT 18 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FACTORY HOLLOW AND QUACKENKILL BY 355 PM EDT... PITTSTOWN BY 400 PM EDT... BOYNTONVILLE BY 405 PM EDT... GRAFTON AND SOUTHWEST HOOSICK BY 410 PM EDT... BABCOCK LAKE...EAST GRAFTON AND POTTER HILL BY 415 PM EDT... STILLHAM BY 420 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ADDITIONAL THUNDERSTORMS WERE DEVELOPING AND WILL IMPACT THE WARNING AREA SHORTLY. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4293 7329 4272 7330 4277 7367 4293 7365 TIME...MOT...LOC 1950Z 278DEG 16KT 4282 7354 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY BGM
000 WWUS51 KALY 202003 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 401 PM EDT FRI JUN 20 2008 NYC083-202030- /O.CON.KALY.SV.W.0084.000000T0000Z-080620T2030Z/ RENSSELAER NY- 401 PM EDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHERN RENSSELAER COUNTY... AT 400 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR CENTER BRUNSWICK...OR NEAR TROY...MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS 1 MILE EAST OF RAYMERTOWN MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HAYNERSVILLE...GRANT HOLLOW AND MELROSE BY 410 PM EDT... HAYNERSVILLE...TAMARACK AND LINCOLNVILLE BY 415 PM EDT... RAYMERTOWN AND QUACKENKILL BY 420 PM EDT... PITTSTOWN AND FACTORY HOLLOW BY 425 PM EDT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4293 7329 4272 7330 4277 7367 4293 7365 TIME...MOT...LOC 2001Z 245DEG 17KT 4276 7363 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY BGM
000 WWUS51 KALY 202028 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 428 PM EDT FRI JUN 20 2008 NYC083-202038- /O.EXP.KALY.SV.W.0084.000000T0000Z-080620T2030Z/ RENSSELAER NY- 428 PM EDT FRI JUN 20 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RENSSELAER COUNTY WILL EXPIRE AT 430 PM EDT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4293 7329 4272 7330 4277 7367 4293 7365 TIME...MOT...LOC 2028Z 245DEG 17KT 4281 7347 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY BGM/HWJIV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:59 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 20, 1:59 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 159 PM EDT FRI JUN 20 2008 .SYNOPSIS... THE LARGE MID LEVEL LOW PRESSURE AREA OVER QUEBEC THAT HAS DOMINATED OUR WEATHER MUCH OF THE WEEK WILL RETREAT QUICKLY NORTH TODAY AND DISSIPATE TONIGHT...BUT NOT BEFORE SENDING ONE MORE ROUND OF SHOWERS ACROSS THE REGION. IN ITS WAKE...WARMER AIR WILL STREAM INTO OUR REGION FOR SATURDAY. SUNDAY ANOTHER MID LEVEL LOW WILL ORGANIZE IN THE UPPER GREAT LAKES...AS A COLD FRONT PUSHES SLOWLY EAST THROUGH NEW YORK AND NEW ENGLAND. MONDAY THIS LOW WILL LIFT INTO CANADA...AND BE FOLLOWED MIDWEEK BY TYPICAL SUMMER WEATHER AS HIGH PRESSURE BUILDS EAST FROM THE OHIO VALLEY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DURING NEXT 24 HRS THE PLAGUE OF THE 500HPA CUT OFF LOW WILL FINALLY END AS IT LIFTS N INTO QUEBEC AND OPENS INTO THE FLOW...DISSIPATING. HWVR IN ITS WAKE TDY 500HPA TEMPS ONLY RISE A DEGREE OR SO WHILE 850HPA RISES 2-4C...THIS IN AN ALREADY STEEP LAPSE RATE ENVIRONMENT. ONE MORE 500HPA SHORT WV HAS GONE THROUGH AND REALLY THERE DOES NOT APPEAR TO BE ANOTHER DISCERNIBLE ONE UPSTREAM. HOWEVER...WITH THE HEATING OF THE AFTERNOON...MORE RANDOM SHOWERS AND POSSIBLE THUNDERSTORMS ARE EXPECTED WITH ANY BREAKS OF SUNSHINE. ALY MODIFIED SOUNDING INDICATED UP TO 1500 JOULES/KG COULD BE AVAILABLE SO THUNDER IS PLAUSIBLE. SINCE THERE WAS NO FOCUSED SHORT WAVES UPSTREAM...LOWERED POPS TO SCATTERED (50) FOR THIS AFTERNOON. KEPT TEMPERATURES WHERE THEY WERE PREVIOUSLY ADVERTISED. SOME PLACES WERE ALREADY CLOSE TO PROJECTED HIGHS...BUT WITH MORE CLOUDS AND POSSIBLE SHOWERS...DONT EXPECT THEM TO RISE THAT MUCH MORE. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... FRI NT WAA WILL BEGIN IN EARNEST ACROSS RGN AS TEMPS INCR 4-5C. SAT AIRMASS DRYS OUT...AND CAPES STAY UNDER 600 J/JG IN GFS...BUT GET CONSIDERABLY HIGHER IN NAM LATE IN THE DAY. THIS IS A REVERSAL OF PVS PACKAGE WHERE THE GFS WAS THE BIG CAPE MODEL. FOR NOW AM GOING TO TAKE POPS OUT SAT. ANY PRECIP IN THE MODELS IS COMING OUT OF CONVECTIVE PARAMETERIZATIONS. MAV POPS IN SINGLE NUMBERS AND MOST OTHER GUILD BLO 20 PCT. THIS IS IN AGREEMENT WITH SURROUNDING OFFICES. WHILE WERE ENJOYING A MOSTLY DRY PS SATURDAY THERE ARE A BUNCH OF 500HPA SHORT WVS RATTLING AROUND FROM THE UPPER GRTLKS TO LABRADOR AS WELL AS THE REMNANTS FROM THIS PAST WEEKS CUTOFF. LIKE BAD ACTORS THEY FIND EACH OTHER AND BY SAT NT HAVE DUG OUT ANOTHER 500HPA TROF OVER THE GRTLKS. FORTUNATELY THIS SYSTEM IS PROGRESSIVE (GFS) AND ONLY CUTS OFF BRIEFLY IN NAM...BUT ITS SUFFICIENT TO COOL CONDS ALOFT...PRODUCE FRONTOGENESIS...AND PUSH A CDFNT INTO THE REGION SUNDAY...AND THROUGH THE REGION SUN NT. AHEAD OF THIS DEVELOPING CDFNT 850HPA JET INCRG TO 25KTS...WITH NAM PLACING IT FM NJ INTO FCA AND GFS FURTHER EAST. IN ADDITION PWAT INCR TO AROUND 1.5 ACROSS THE REGION. RESULT WILL BE INCRG HUMIDITY AND FAIRLY WIDESPREAD -SHRA/TSTMS. MUCH OF REGION WILL SEE 1-2 INCHES QPF AND LOCALLY HIGHER AMOUNTS. THE POTENTIAL COASTAL DEVELOPMENT WITH THIS SYSTEM THAT WAS OF SOME CONCERN EARLIER IS AT MOST A TRIPLE POINT AND IS WELL EAST OF FCA DURING THIS PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL TROF/LOW WILL LIFT NORTHEASTWARD ACROSS QUEBEC ON MONDAY...ALTHOUGH LINGERING TROUGHINESS AND A 110 KT JET STREAK AT 250 HPA WILL KEEP THE RISK OF SHOWERS IN THE FORECAST. THIS FEATURE REMAINS PROGRESSIVE BUT SEVERAL SHORT WAVES ON BACK SIDE OF TROF DIG IT INTO CAROLINAS/GEORGIA. CURRENT RUNS LIFT IT BACK NE OFFSHORE AND OFF TO OUR EAST. ONCE IT GOES A MORE GENERAL TROF LINGERS IN THE EAST ALLOWING SFC HIGH PRESSURE TO BUILD FROM ONTARIO INTO THE NORTHEAST. H850 TEMPS REMAIN 10-12C THROUGH THE PERIOD AND RESULT IS A FAIR SEASONABLE PERIOD. STILL NO SIGN OF A RETURN TO THE HEAT OF EARLY JUNE...AS THE OUT RANGE KEEPS A WEAK 500HPA TROF OVER NE...WITH RIDGE ON GREAT PLAINS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SCATTERED SHOWERS WILL CONTINUE TO AFFECT THE REGION FOR THE REST OF THE AFTERNOON. SOME OF THESE SHOWERS WILL CONTAIN THUNDER AND LIGHTNING. HAVE KEPT CB FOR ALL TERMINALS UNTIL 23Z/KPOU... 02Z/KGFL...03Z/KALB. AT THIS TIME...GREATEST THREAT FOR TSTMS AT KALB AND KPOU. DOWNPOURS HAVE ABILITY TO BRING VSBYS DOWN TO IFR/KALB...MVFR/KGFL/KPOU. AS DIURNAL HEATING ENDS THIS EVENING...SHOWERS AND TSTMS WILL END. KGFL/KALB WILL START TO HAVE MIST/FOG EARLY FROM RECENT MOISTURE FROM RAINFALL. VSBYS DETERIORATE TO IFR AT KGFL AND MVFR AT KALB/KPOU AFTER MIDNIGHT AS CLOUDS DISSIPATE. AFTER SUNRISE...CONDITIONS WILL IMPROVE TO VFR AT ALL TERMINALS... 12Z/KALB...13Z/KPOU/KGFL. OUTLOOK... SAT...VFR...NO SIG WX. SUN-MON...VFR...AREAS OF MVFR IN SHWRS/TSTMS. TUE-WED...VFR...NO SIG WX. && .FIRE WEATHER... SCATTERED SHOWERS WILL BECOME MORE NUMEROUS TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MIDDAY. THESE WILL END QUICKLY FRIDAY EVENING WITH DRY CONDITIONS SATURDAY. THE APPROACH OF A COLD FRONT SATURDAY NIGHT...AND ITS SLOW EASTWARD PROGRESSION SUNDAY WILL RESULT IN WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS SUNDAY..AND HENCE A WET FLAG DAY SUNDAY. RH VALUES WILL RECOVER TO NEAR 100 PERCENT TONIGHT AND AGAIN SATURDAY NIGHT. RH VALUES WILL ONLY DROP TO THE 50-70 PERCENT RANGE TODAY...40-50 PERCENT RANGE SATURDAY...BUT NOT MUCH BELOW 60 PERCENT SUNDAY. WINDS WILL BE LIGHT AND VARIABLE...AVERAGING WELL UNDER 10 MPH. && .HYDROLOGY... NO HYDRO PROBLEMS ARE ANTICIPATED THE NEXT FIVE DAYS. AN UPPER LEVEL LOW WILL KEEP THE THREAT OF SHOWERS IN TODAY...AND SUNDAY THROUGH TUESDAY. MAIN STEM RIVERS CONTINUE AT NORMAL OR BELOW NORMAL LATE MID JUNE LEVELS. ANY SHOWERS AND THUNDERSTORMS SHOULD ONLY PRODUCE MINIMAL RISES ON RIVERS AND STREAMS WITH NO MAJOR IMPACTS. SOME OF THE THUNDERSTORMS ON SUNDAY MAY PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL WITH PRECIPITABLE WATER VALUES RISING BACK TO 1-1.33 INCHES. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS... NEAR TERM...HWJIV SHORT TERM... LONG TERM... AVIATION...KGS FIRE WEATHER... HYDROLOGY...
Hazardous weather outlook, Jun 20, 3:37 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 337 AM EDT FRI JUN 20 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-211100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 324 AM EDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT ON SUNDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 1:56 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 156 PM EDT FRI JUN 20 2008 NYZ040-041-048>050-201845- WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY-MONTGOMERY NY- 156 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM IN MONTGOMERY...APPROACHING SCHENECTADY AND SARATOGA COUNTIES... AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HAGAMAN...OR ABOUT OVER AMSTERDAM...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... GLENVILLE AND ROTTERDAM JUNCTION BY 205 PM EDT BURNT HILLS BY 225 PM EDT BALLSTON SPA BY 230 PM EDT BALLSTON SPA...ROUND LAKE AND MILTON BY 235 PM EDT 6 MILES SOUTH OF SARATOGA SPRINGS AND 6 MILES NORTHWEST OF MECHANICVILLE BY 245 PM EDT STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 20, 2:18 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 218 PM EDT FRI JUN 20 2008 NYZ053-054-201900- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY- 218 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM IN RENSSELAER COUNTY... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR EAST GREENBUSH...OR ABOUT OVER EAST GREENBUSH...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF WYANTSKILL...6 MILES SOUTH OF WYNANTSKILL AND 6 MILES NORTH OF NASSAU BY 225 PM EDT WEST SAND LAKE BY 230 PM EDT AVERILL PARK BY 240 PM EDT 6 MILES NORTH OF STEPHENTOWN BY 250 PM EDT BERLIN BY 300 PM EDT BGM
Special weather statement, Jun 20, 2:50 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 250 PM EDT FRI JUN 20 2008 MAZ025-201930- SOUTHERN BERKSHIRE MA- 250 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM DEVELOPING IN BERKSHIRE COUNTY... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GREAT BARRINGTON...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... GREAT BARRINGTON AND SHEFFIELD BY 255 PM EDT HOUSATONIC BY 300 PM EDT OTIS AND 6 MILES NORTH OF SANDISFIELD BY 330 PM EDT WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 20, 2:58 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 258 PM EDT FRI JUN 20 2008 NYZ053-054-201945- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY- 258 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM IN RENSSELAER COUNTY... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR AVERILL PARK...OR ABOUT 9 MILES NORTHEAST OF NASSAU...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... BERLIN BY 315 PM. STAY TUNED FOR CONTINUOUS UPDATES FROM YOUR NATIONAL WEATHER SERVICE.
Special weather statement, Jun 20, 3:06 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 306 PM EDT FRI JUN 20 2008 NYZ041-050-201945- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY- 306 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM IN SARATOGA COUNTY... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MECHANICVILLE...MOVING EAST AT 20 MPH. WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 20, 3:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 329 PM EDT FRI JUN 20 2008 NYZ038-202000- SOUTHERN HERKIMER NY- 329 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM DEVELOPING IN HERKIMER COUNTY... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR LITTLE FALLS...OR ABOUT OVER LITTLE FALLS...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... INDIAN CASTLE...INGHAM MILLS STATION AND MANHEIM CENTER BY 335 PM. WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 42 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.